# SDR ASAA2012121193440

- Difficulty date: December 11, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 18,659 hours, 5,829 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 024147000
- Part serial: 097878
- Condition: Inoperative
- Location: Master
- Part time: 29,734 hours, 12,137 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN BATTERY AND AUX BATTERY SHOW A CONSTANT 3 AMP CHARGE DURING FLIGHT.  REPLACED MAIN BATT IAW MM 24-36-11.  REPLACED AUX BATTERY IAW MM 24-31-11. NO FAULTS NOTED.  GROUND VERIFICATION SUCCESSFUL.
